MAUDE Adverse Event Report: EDWARDS LIFESCIENCES PR SWAN-GANZ; SWAN-GANZ BIPOLAR PACING CATHETER

EDWARDS LIFESCIENCES PR SWAN-GANZ; SWAN-GANZ BIPOLAR PACING CATHETER
Model Number D97130F5
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product will be returned for evaluation as it was discarded by the facility.Without return of the unit, it is not possible to determine if some damage or defect existed on the unit that could have contributed to the events.It is not known if some procedural factors may have contributed to the events.The device history record review was completed and all manufacturing inspections passed with no non conformances.The instructions for use (ifu) provides the following warnings and precautions: this catheter requires special techniques for insertion and removal.Electrode dislodgement may result from pulling the catheter out through the percutaneous sheath.Avoid forceful wiping or stretching of the catheter during testing and cleaning as not to break the electrode wire circuitry.Since proper functioning of the pacing catheter depends on the electrical continuity of its electrodes and internal wires, care should be exercised when handling the catheter.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as part of the monthly review.
 
Event or Problem Description
It was reported during use that this swan ganz pacing catheter would not capture.The remington disposable cables and medtronic pacer box was changed but this did not resolve the issue.There was no harm to the patient.The device is not available for evaluation as it was discarded by the hospital.

Brand Name
SWAN-GANZ
Common Device Name
SWAN-GANZ BIPOLAR PACING CATHETER
Manufacturer (Section D)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco 00610
*  00610
Manufacturer (Section G)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco 00610
*   00610
Manufacturer Contact
erika bonilla
one edwards way
irvine, CA 92614
MDR Report Key21540085
Report Number2015691-2025-01564
Device Sequence Number20755098
Product Code DYG
UDI-Device Identifier00690103150438
UDI-Public(01)00690103150438(17)260711(11)240711(10)65849686
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K822723
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/11/2026
Device Model NumberD97130F5
Device Lot Number65849686
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2025
Initial Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown